# SDR SIMA20250626010

- Difficulty date: June 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE, THE RH CROSS-BEAM GUSSET HAS CORROSION AT FR90. PREVIOUSLY BLUE PAINTED AREA. SSI 53-23-005. (LEVEL 2 CORROSION). BLENDED TO REMOVE CORROSION ON AFT GALLEY FLOOR STRUCTURE RH CROSS-BEAM GUSSET AT FR90 IAW ERJ 175 SRM 51-10-03. THE CORROSION IS SEVERE, AND PART REQUIRES REPLACEMENT. REMOVED AND REPLACED THE AFT GALLEY FLOOR STRUCTURE RH CROSS- BEAM GUSSET AT FR90 IAW ERJ 175 SRM 51-- 40-08.
